No Cover Image

Journal article 176 views

Compensated convexity and its applications / Kewei, Zhang

Annales de l'Institut Henri Poincare (C) Non Linear Analysis, Volume: 25, Issue: 4, Pages: 743 - 771

Swansea University Author: Kewei, Zhang

Full text not available from this repository: check for access using links below.

Published in: Annales de l'Institut Henri Poincare (C) Non Linear Analysis
ISSN: 0294-1449
Published: 2007
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa903
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 4
Start Page: 743
End Page: 771